# SDR RYNA2011031700010

- Difficulty date: March 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N763BK
- Make and model: Boeing 767-3Z9
- Aircraft serial: 23765
- Aircraft time: 85,038 hours, 17,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT L-4 DOOR EXTERNAL INOPERATIVE DURING TEST PER TASK CARD.  RELAMPED EMERGENCY LIGHT ASSEMBLY.  REF M/M 33-51-06.  SYSTEM OPERATIONAL CHECKED NORMAL.
